Global stability of Internet congestion controllers with heterogeneous delays

Lei Ying, Geir E. Dullerud, R. Srikant

Research output: Contribution to journalArticle

55 Scopus citations

Abstract

In this paper, we study the problem of designing globally stable, scalable congestion control algorithms for the Internet. Prior work has primarily used linear stability as the criterion for such a design. Global stability has been studied only for single node, single source problems. Here, we obtain conditions for a general topology network accessed by sources with heterogeneous delays. We obtain a sufficient condition for global stability in terms of the increase/decrease parameters of the congestion control algorithm and the price functions used at the links.

Original languageEnglish (US)
Pages (from-to)579-591
Number of pages13
JournalIEEE/ACM Transactions on Networking
Volume14
Issue number3
DOIs
StatePublished - Jun 2006

Keywords

  • Congestion control
  • Delay system
  • Global stability

ASJC Scopus subject areas

  • Software
  • Computer Science Applications
  • Computer Networks and Communications
  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'Global stability of Internet congestion controllers with heterogeneous delays'. Together they form a unique fingerprint.

  • Cite this